Gaussian tail for empirical distributions of MST on random graphs

Sung chul Lee, Zhonggen Su

Research output: Contribution to journalArticle

Abstract

Consider the complete graph Kn on n vertices and the n-cube graph Qn on 2n vertices. Suppose independent uniform random edge weights are assigned to each edges in Kn and Qn and let T (Kn) and T (Qn) denote the unique minimal spanning trees on Kn and Qn, respectively. In this paper we obtain the Gaussian tail for the number of edges of T (Kn) and T (Qn) with weight at most t/n.

Original languageEnglish
Pages (from-to)363-368
Number of pages6
JournalStatistics and Probability Letters
Volume58
Issue number4
DOIs
Publication statusPublished - 2002 Jul 15

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this